# SDR CA110830013

- Difficulty date: August 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Frchld SA227CC
- Aircraft time: 23,466 hours
- Engine: Garrtt TPE33111U
- System (JASC): 3120 · Independent Instruments
- Part: Indicator
- Part number: 2719158007
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT ABORTED TAKEOFF, WAS NOT ABLE TO GET MORE THAT 35 PERCENT TORQUE ON THE RT ENGINE.  MX REPLACED THE FOLLOWING ITEMS AFTER CONFIRMING TORQUE WAS STICKING INTERMITTENTLY  RT TORQUE SIGNAL CONDITIONER - PN 3102476-6 AND RT TORQUE GAUGE - PN 27-19158-007, SN 901.  GROUND RUNS CARRIED OUT AND ACFT RELEASED TO SERVICE.
